# SDR SIMA20230806012

- Difficulty date: August 6, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-016 CORROSION ON SHEAR CLIP IN FWD CARGO AT FRAME 17 BETWEEN STRINGERS 27R-28R. (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED SHEAR CLIP IN FWD CARGO AT FR17 BETWEEN STGR 27R-28R IAW EMB 170 SRM 51-40-08.
